Journal of Applied Mathematics and Computing

, Volume 20, Issue 1, pp 133–147

Oscillation criteria for nonlinear perturbed dynamic equations of second-order on time scales

Article

DOI: 10.1007/BF02831928

Cite this article as:
Agarwal, R.P., O’regan, D. & Saker, S.H. J. Appl. Math. Comput. (2006) 20: 133. doi:10.1007/BF02831928

Abstract

In this paper, by using the Riccati transformation technique we establish some new oscillation criteria for second-order nonlinear perturbed dynamic equation on time scales. An example illustrating our main results is also given.

AMS Mathematics Subject Classification

34K11 39A10 39A99 (34A99 34C10 39A11) 

Key words and phrases

Oscillation second-order nonlinear dynamic equation time scale Riccati transformation technique 

Copyright information

© Korean Society for Computational & Applied Mathematics and Korean SIGCAM 2006

Authors and Affiliations

  • Ravi P. Agarwal
    • 1
  • Donal O’regan
    • 2
  • S. H. Saker
    • 3
  1. 1.Department of Mathematical SciencesFlorida Institute of TechnologyMelbourneUSA
  2. 2.Department of MathematicsNational University of IrelandGalwayIreland
  3. 3.Department of Mathematics, Faculty of ScienceMansoura UniversityMansouraEgypt

Personalised recommendations